Bulletin of the American Mathematical Society

A simple proof of the theorem of P. J. Cohen

Takashi Itô and Ichiro Amemiya

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 6 (1964), 774-776.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526330

Mathematical Reviews number (MathSciNet)
MR0167590

Zentralblatt MATH identifier
0126.31902

Citation

Itô, Takashi; Amemiya, Ichiro. A simple proof of the theorem of P. J. Cohen. Bull. Amer. Math. Soc. 70 (1964), no. 6, 774--776. https://projecteuclid.org/euclid.bams/1183526330


Export citation

References

  • 1. P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212.
  • 2. H. Helson, Note on harmonic functions, Proc. Amer. Math. Soc. 4 (1953), 686-691.
  • 3. H. Helson, On a theorem of Szegö, Proc. Amer Math. Soc. 6 (1955), 235-242.
  • 4. W. Rudin, Idempotent measures on abelian groups, Pacific J. Math. 9 (1959), 195-209.
  • 5. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962.